RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khludnev, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:1823
Abstract pages:6202
Full texts:2248
References:558
E-mail:

http://www.mathnet.ru/eng/person28452
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191408

Publications in Math-Net.Ru
2018
1. A. M. Khludnev, “On modeling elastic bodies with defects”, Sib. Èlektron. Mat. Izv., 15 (2018),  153–166  mathnet  isi
2. A. M. Khludnev, T. S. Popova, “On junction problem for elastic Timoshenko inclusion and semi-rigid inclusion”, Mathematical notes of NEFU, 25:1 (2018),  73–89  mathnet  elib
3. A. M. Khludnev, “Equilibrium of an elastic body with closely spaced thin inclusions”, Zh. Vychisl. Mat. Mat. Fiz., 58:10 (2018),  1714–1727  mathnet  elib; Comput. Math. Math. Phys., 58:10 (2018), 1660–1672  isi  scopus
2017
4. A. M. Khludnev, T. S. Popova, “On crack propagations in elastic bodies with thin inclusions”, Sib. Èlektron. Mat. Izv., 14 (2017),  586–599  mathnet  isi
5. A. M. Khludnev, “Asymptotics of anisotropic weakly curved inclusions in an elastic body”, Sib. Zh. Ind. Mat., 20:1 (2017),  93–104  mathnet  mathscinet  elib; J. Appl. Industr. Math., 11:1 (2017), 88–98  scopus
2016
6. A. M. Khludnev, T. S. Popova, “On the hierarchy of thin delaminated inclusions in elastic bodies”, Mathematical notes of NEFU, 23:1 (2016),  87–107  mathnet  elib
2015
7. A. M. Khludnev, “Optimal control of inclusions in an elastic body crossing the external boundary”, Sib. Zh. Ind. Mat., 18:4 (2015),  75–87  mathnet  mathscinet  elib
2013
8. A. M. Khludnev, “On an equilibrium problem for a two-layer elastic body with a crack”, Sib. Zh. Ind. Mat., 16:2 (2013),  144–153  mathnet  mathscinet; J. Appl. Industr. Math., 7:3 (2013), 370–379
2011
9. A. M. Khludnev, “On bending an elastic plate with a delaminated thin rigid inclusion”, Sib. Zh. Ind. Mat., 14:1 (2011),  114–126  mathnet  mathscinet; J. Appl. Industr. Math., 5:4 (2011), 582–594
2010
10. G. V. Alekseev, A. M. Khludnev, “The stability of solutions to extremal problems of boundary control for stationary heat convection equations”, Sib. Zh. Ind. Mat., 13:2 (2010),  5–18  mathnet  mathscinet; J. Appl. Industr. Math., 5:1 (2011), 1–13
2009
11. E. M. Rudoy, A. M. Khludnev, “Односторонний контакт пластины с тонким упругим препятствием”, Sib. Zh. Ind. Mat., 12:2 (2009),  120–130  mathnet  mathscinet; J. Appl. Industr. Math., 4:3 (2010), 389–398
12. G. V. Alekseev, A. M. Khludnev, “Crack in Elastic Body Crossing the External Boundary at Zero Angle”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 9:2 (2009),  15–29  mathnet
2008
13. L.-E. Andersson, A. M. Khludnev, “Трещина, выходящая на контактную границу. Метод фиктивных областей и инвариантные интегралы”, Sib. Zh. Ind. Mat., 11:3 (2008),  15–29  mathnet  mathscinet
14. G. V. Alekseev, A. M. Khludnev, “On Solvability of Mixed Boundary Value Problem for Thermo-Electro-Elastic Body”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:2 (2008),  3–13  mathnet
2006
15. A. M. Khludnev, A. N. Leont'ev, “A problem of flow through semipermeable obstacle”, Sib. Zh. Vychisl. Mat., 9:2 (2006),  173–188  mathnet
16. A. M. Khludnev, K. Hoffmann, N. D. Botkin, “The variational contact problem for elastic objects of different dimensions”, Sibirsk. Mat. Zh., 47:3 (2006),  707–717  mathnet  mathscinet  zmath; Siberian Math. J., 47:3 (2006), 584–593  isi  scopus
2003
17. V. D. Stepanov, A. M. Khludnev, “The method of fictitious domains in the Signorini problem”, Sibirsk. Mat. Zh., 44:6 (2003),  1350–1364  mathnet  mathscinet  zmath; Siberian Math. J., 44:6 (2003), 1061–1074  isi
2002
18. A. M. Khludnev, “The method of smooth domains in the equilibrium problem for a plate with a crack”, Sibirsk. Mat. Zh., 43:6 (2002),  1388–1400  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 1124–1134  isi
1998
19. A. M. Khludnev, “Regularization and existence of solutions in the problem of the equilibrium of an elastoplastic plate”, Sibirsk. Mat. Zh., 39:3 (1998),  670–682  mathnet  mathscinet  zmath; Siberian Math. J., 39:3 (1998), 582–593  isi
1996
20. A. M. Khludnev, “The equilibrium problem for a thermoelastic plate with a crack”, Sibirsk. Mat. Zh., 37:2 (1996),  452–463  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 394–404  isi
1993
21. A. M. Khludnev, “A contact problem for a beam under the conditions of plasticity and creep”, Sibirsk. Mat. Zh., 34:2 (1993),  173–179  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 353–359  isi
1989
22. A. M. Khludnev, “Limit transitions in optimal control problems for a fourth-order operator”, Differ. Uravn., 25:8 (1989),  1427–1435  mathnet  mathscinet  zmath; Differ. Equ., 25:8 (1989), 1021–1027
1988
23. A. M. Khludnev, “Variational inequalities in contact plastic problems”, Differ. Uravn., 24:9 (1988),  1622–1628  mathnet  mathscinet; Differ. Equ., 24:9 (1988), 1078–1083
1984
24. A. M. Khludnev, “Existence and regularity of one-sided boundary value problems for the linear theory of shallow shells”, Differ. Uravn., 20:11 (1984),  1968–1975  mathnet  mathscinet
1983
25. A. M. Khludnev, “Variational inequalities in the theory of shallow shells”, Differ. Uravn., 19:4 (1983),  673–679  mathnet  mathscinet
1982
26. A. M. Khludnev, “Variational approach to the problem of the elastic contact of two plates”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  851–852  mathnet  mathscinet  zmath
1980
27. A. M. Khludnev, “A boundary value problem for a system of equations with monotone operator”, Differ. Uravn., 16:10 (1980),  1843–1849  mathnet  mathscinet  zmath
1978
28. A. M. Khludnev, “Solvability of initial-boundary value problems for a weakly nonlinear system”, Differ. Uravn., 14:11 (1978),  2026–2037  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020